# SDR FDEA201306011155

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N2932
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 LBL 24-62 FLOORBEAM UPPER TEE FOUND CHAFED.  DAMAGE REMOVED IAW SRM 51-10-02, REV 108, FOUND WITHIN LIMITS OF SRM 53-10-08.  ALLOWABLE DAMAGE 1, FIG 101, REV 108.  REPAIR IS MINOR.
